Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Dec 24, 2012, 3:44 AM CST for 15 counties in Texas. It took effect at Dec 25, 2012, 11:00 AM CST. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 24, 2012, 3:44 AM CST (09:44 UTC)
- In effect from
- Dec 25, 2012, 11:00 AM CST
- Expired
- Dec 25, 2012, 11:29 PM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 3:30 PM CST | WILDFIRE | 3 Nnw Lake Corpus Chris, TX | A WILDFIRE OCCURRED NEAR COUNTY RD 357 AND THE HIDEAWAY HILLS SUBDIVISION...CLOSE TO LAKE CORPUS CHRISTI. THE WILDFIRE BURNED 200 ACRES...DESTROYED 2 HOMES AND 1 VEHICLE...AND FORCED THE EVACUATION OF 90 RESIDENTS. THE WILDFIRE OCCURRED ON AN EXTREME FIRE WEAT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
943 WWUS84 KCRP 240944 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 344 AM CST MON DEC 24 2012 ...CRITICAL TO EXTREME FIRE WEATHER CONDITIONS CHRISTMAS AFTERNOON AND EVENING... .A FRONTAL PASSAGE WILL OCCUR ACROSS SOUTH TEXAS CHRISTMAS DAY. THE COLD AIR WILL LAG BEHIND THE FRONT...NOT ARRIVING INTO SOUTH TEXAS UNTIL CHRISTMAS NIGHT. THE RESULT WILL BE WARM...DRY...AND WINDY CONDITIONS ACROSS SOUTH TEXAS ON CHRISTMAS DAY. RH VALUES WILL RANGE FROM 10-15 PERCENT WITH NORTHWEST WINDS GUSTING BETWEEN 30 AND 40 MPH ALONG A LINE FROM BEEVILLE TO KINGSVILLE WEST TO THE RIO GRANDE...AND COMBINED WITH DRY AND CURED FUELS RESULT IN EXTREME FIRE WEATHER CONDITIONS. EAST OF THE BEEVILLE TO KINGSVILLE LINE RH VALUES WILL RANGE FROM 15-30 PERCENT AND WINDS WILL GUST 25 TO 35 MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. TXZ229>232-239>244-242200- /O.UPG.KCRP.FW.A.0006.121225T1800Z-121226T0600Z/ /O.NEW.KCRP.FW.W.0007.121225T1700Z-121226T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO- 344 AM CST MON DEC 24 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT FOR EXTREME FIRE WEATHER CONDITIONS ACROSS THE RIO GRANDE PLAINS...BRUSH COUNTRY...AND SOUTHERN COASTAL BEND... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE...WEBB... DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO. * TIMING...DEVELOPING MIDDAY TUESDAY AND PERSISTING THROUGH TUESDAY EVENING. * WIND...NORTHWEST WIND SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT. * IMPACTS...EXPLOSIVE FIRE GROWTH AND RAPID WILDFIRE SPREAD WILL OCCUR. EXTREME RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ233-234-245>247-242200- /O.UPG.KCRP.FW.A.0006.121225T1800Z-121226T0600Z/ /O.NEW.KCRP.FW.W.0007.121225T1700Z-121226T0600Z/ GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- 344 AM CST MON DEC 24 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. * AFFECTED AREA...GOLIAD...VICTORIA...ARANSAS...REFUGIO... CALHOUN. * TIMING...DEVELOPING MIDDAY TUESDAY AND PERSISTING THROUGH TUESDAY EVENING. * WIND...NORTHWEST WIND SUSTAINED 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 30 PERCENT. * IMPACTS...FIRES WILL SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ JR
5 follow-up statements
754 WWUS84 KCRP 242020 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 220 PM CST MON DEC 24 2012 ...CRITICAL TO EXTREME FIRE WEATHER CONDITIONS CHRISTMAS AFTERNOON AND EVENING... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHERN PLAINS/TEXAS TONIGHT THROUGH CHRISTMAS DAY. IN RESPONSE...A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS CHRISTMAS DAY. THE COLD AIR WILL LAG BEHIND THE FRONT...AND NOT FILTER INTO SOUTH TEXAS UNTIL CHRISTMAS NIGHT. THUS DRY...WARM AND WINDY CONDITIONS EXPECTED ACROSS SOUTH TEXAS CHRISTMAS DAY. MINIMUM RELATIVE HUMIDITY VALUES WILL RANGE FROM 10 TO 15 PERCENT. NORTHWEST WIND WILL GUST BETWEEN 30 AND 40 MPH ALONG A LINE FROM BEEVILLE TO KINGSVILLE WEST TO THE RIO GRANDE. THE COMBINATION OF THE FOREGOING...COMBINED WITH DRY AND CURED FUELS...WILL RESULT IN EXTREME FIRE WEATHER CONDITIONS. EAST OF THE BEEVILLE TO KINGSVILLE LINE...MINIMUM RELATIVE HUMIDITY VALUES WILL RANGE FROM 15 TO 30 PERCENT AND WIND WILL GUST 25 TO 35 MPH...AND RESULT IN CRITICAL FIRE WEATHER CONDITIONS. TXZ229>232-239>244-250430- /O.CON.KCRP.FW.W.0007.121225T1700Z-121226T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO- 220 PM CST MON DEC 24 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT FOR EXTREME FIRE WEATHER CONDITIONS ACROSS THE RIO GRANDE PLAINS...BRUSH COUNTRY...AND SOUTHERN COASTAL BEND... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE...WEBB... DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO. * TIMING...DEVELOPING MIDDAY TUESDAY AND PERSISTING THROUGH TUESDAY EVENING. * WIND...NORTHWEST WIND SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT. * IMPACTS...POTENTIAL FOR EXPLOSIVE FIRE GROWTH AND RAPID WILDFIRE SPREAD. EXTREME RESISTANCE TO CONTROL EFFORTS WOULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ233-234-245>247-250430- /O.CON.KCRP.FW.W.0007.121225T1700Z-121226T0600Z/ GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- 220 PM CST MON DEC 24 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS... * AFFECTED AREA...GOLIAD...VICTORIA...ARANSAS...REFUGIO... CALHOUN. * TIMING...DEVELOPING MIDDAY TUESDAY AND PERSISTING THROUGH TUESDAY EVENING. * WIND...NORTHWEST WIND SUSTAINED 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 30 PERCENT. * IMPACTS...ANY FIRES WILL SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WOULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ 87
237 WWUS84 KCRP 250424 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1024 PM CST MON DEC 24 2012 ...CRITICAL TO EXTREME FIRE WEATHER CONDITIONS CHRISTMAS AFTERNOON AND EVENING... .AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHERN PLAINS/TEXAS TONIGHT THROUGH CHRISTMAS DAY. IN RESPONSE...A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS CHRISTMAS DAY. THE COLD AIR WILL LAG BEHIND THE FRONT...AND NOT FILTER INTO SOUTH TEXAS UNTIL CHRISTMAS NIGHT. THUS DRY...WARM AND WINDY CONDITIONS EXPECTED ACROSS SOUTH TEXAS CHRISTMAS DAY. MINIMUM RELATIVE HUMIDITY VALUES WILL RANGE FROM 10 TO 15 PERCENT. NORTHWEST WIND WILL GUST BETWEEN 30 AND 40 MPH ALONG A LINE FROM BEEVILLE TO KINGSVILLE WEST TO THE RIO GRANDE. THE COMBINATION OF THE FOREGOING... COMBINED WITH DRY AND CURED FUELS...WILL RESULT IN EXTREME FIRE WEATHER CONDITIONS. EAST OF THE BEEVILLE TO KINGSVILLE LINE... MINIMUM RELATIVE HUMIDITY VALUES WILL RANGE FROM 15 TO 30 PERCENT AND WIND WILL GUST 25 TO 35 MPH...AND RESULT IN CRITICAL FIRE WEATHER CONDITIONS. TXZ229>232-239>244-251230- /O.CON.KCRP.FW.W.0007.121225T1700Z-121226T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO- 1024 PM CST MON DEC 24 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT FOR EXTREME FIRE WEATHER CONDITIONS ACROSS THE RIO GRANDE PLAINS...BRUSH COUNTRY...AND SOUTHERN COASTAL BEND... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE...WEBB... DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO. * TIMING...DEVELOPING MIDDAY TUESDAY AND PERSISTING THROUGH TUESDAY EVENING. * WIND...NORTHWEST WIND SUSTAINED 20 TO 30 MPH WITH GUSTS TO 40 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT. * IMPACTS...POTENTIAL FOR EXPLOSIVE FIRE GROWTH AND RAPID WILDFIRE SPREAD. EXTREME RESISTANCE TO CONTROL EFFORTS WOULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ233-234-245>247-251230- /O.CON.KCRP.FW.W.0007.121225T1700Z-121226T0600Z/ GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- 1024 PM CST MON DEC 24 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS... * AFFECTED AREA...GOLIAD...VICTORIA...ARANSAS...REFUGIO... CALHOUN. * TIMING...DEVELOPING MIDDAY TUESDAY AND PERSISTING THROUGH TUESDAY EVENING. * WIND...NORTHWEST WIND SUSTAINED 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 30 PERCENT. * IMPACTS...ANY FIRES WILL SPREAD RAPIDLY. SUBSTANTIAL RESISTANCETO CONTROL EFFORTS WOULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$
295 WWUS84 KCRP 250924 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 324 AM CST TUE DEC 25 2012 ...CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING... .A FRONTAL PASSAGE WILL OCCUR ACROSS SOUTH TEXAS TODAY. THE COLD AIR WILL LAG BEHIND THE FRONT...NOT ARRIVING INTO SOUTH TEXAS UNTIL LATE THIS AFTERNOON AND EVENING. THE RESULT WILL BE WARM...DRY...AND VERY WINDY CONDITIONS ACROSS SOUTH TEXAS TODAY. RH VALUES WILL RANGE FROM 10-15 PERCENT WITH NORTHWEST WIND GUSTING UP TO 50 MPH ALONG A LINE FROM BEEVILLE TO CORPUS CHRISTI WEST TO THE RIO GRANDE. THESE CONDITIONS WILL COMBINE WITH DRY AND CURED FUELS RESULTING IN EXTREME FIRE WEATHER CONDITIONS. EAST OF THE BEEVILLE TO CORPUS CHRISTI LINE RH VALUES WILL RANGE FROM 15-30 PERCENT AND WIND GUSTING UP TO 45 MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. TXZ229>232-239>244-252200- /O.CON.KCRP.FW.W.0007.121225T1700Z-121226T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO- 324 AM CST TUE DEC 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT CST TONIGHT FOR EXTREME FIRE WEATHER CONDITIONS ACROSS THE RIO GRANDE PLAINS...BRUSH COUNTRY...AND SOUTHERN COASTAL BEND... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE...WEBB... DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO. * TIMING...DEVELOPING MIDDAY AND PERSISTING THROUGH THE EVENING. * WIND...NORTHWEST WIND SUSTAINED 25 TO 40 MPH WITH GUSTS UP TO 50 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT. * IMPACTS...POTENTIAL FOR EXPLOSIVE FIRE GROWTH AND RAPID WILDFIRE SPREAD. EXTREME RESISTANCE TO CONTROL EFFORTS WOULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ233-234-245>247-252200- /O.CON.KCRP.FW.W.0007.121225T1700Z-121226T0600Z/ GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- 324 AM CST TUE DEC 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT CST TONIGHT FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS... * AFFECTED AREA...GOLIAD...VICTORIA...ARANSAS...REFUGIO... CALHOUN. * TIMING...DEVELOPING MIDDAY AND PERSISTING THROUGH THE EVENING. * WIND...NORTHWEST WIND SUSTAINED 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 30 PERCENT. * IMPACTS...ANY FIRES WILL SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WOULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ JR
376 WWUS84 KCRP 252125 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 325 PM CST TUE DEC 25 2012 ...CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THROUGH EARLY TONIGHT... .THE COLD FRONT HAS MOVED ACROSS SOUTH TEXAS EARLIER TODAY. CRITICAL TO EXTREME FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY TONIGHT. RELATIVE HUMIDITY VALUES FOR THE REMAINDER OF THIS AFTERNOON WILL RANGE FROM 10 TO 15 PERCENT WITH NORTHWEST WIND GUSTING UP TO 50 MPH ALONG A LINE FROM BEEVILLE TO CORPUS CHRISTI WEST TO THE RIO GRANDE. THESE CONDITIONS WILL CONTINUE TO COMBINE WITH DRY AND CURED FUELS TO MAINTAIN EXTREME FIRE WEATHER CONDITIONS. EAST OF THE BEEVILLE TO CORPUS CHRISTI LINE RELATIVE HUMIDITY VALUES WILL RANGE FROM 15 TO 25 PERCENT AND WIND GUSTING UP TO 45 MPH...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. TXZ229>232-239>244-260530- /O.CON.KCRP.FW.W.0007.000000T0000Z-121226T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG- NUECES-SAN PATRICIO- 325 PM CST TUE DEC 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR EXTREME FIRE WEATHER CONDITIONS ACROSS THE RIO GRANDE PLAINS...BRUSH COUNTRY...AND SOUTHERN COASTAL BEND... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE...WEBB... DUVAL...JIM WELLS...KLEBERG...NUECES...SAN PATRICIO. * TIMING...WILL PERSIST THROUGH EARLY TONIGHT. * WIND...NORTHWEST WIND SUSTAINED 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 10 TO 15 PERCENT. * IMPACTS...POTENTIAL FOR EXPLOSIVE FIRE GROWTH AND RAPID WILDFIRE SPREAD. EXTREME RESISTANCE TO CONTROL EFFORTS WOULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ TXZ233-234-245>247-260530- /O.CON.KCRP.FW.W.0007.000000T0000Z-121226T0600Z/ GOLIAD-VICTORIA-ARANSAS-REFUGIO-CALHOUN- 325 PM CST TUE DEC 25 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTHERN COASTAL BEND AND VICTORIA CROSSROADS... * AFFECTED AREA...GOLIAD...VICTORIA...ARANSAS...REFUGIO... CALHOUN. * TIMING...WILL PERSIST THROUGH EARLY TONIGHT. * WIND...NORTHWEST WIND SUSTAINED 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY 15 TO 25 PERCENT. * IMPACTS...ANY FIRES WILL SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WOULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID TO EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID THE USE OF OPEN FLAMES OR ANY OUTDOOR ACTIVITIES THAT MAY CAUSE SPARKS LEADING TO WILDFIRES. OUTDOOR BURNING IS NOT RECOMMENDED. REPORT WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT AGENCY. && $$ 87
455 WWUS84 KCRP 260529 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1129 PM CST TUE DEC 25 2012 TXZ229>234-239>247-260630- /O.CAN.KCRP.FW.W.0007.000000T0000Z-121226T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1129 PM CST TUE DEC 25 2012 ...RED FLAG WARNING IS CANCELLED FOR SOUTH TEXAS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DIMINISHED TO 15 TO 25 MPH AND RELATIVE HUMIDITY VALUES WILL CONTINUE TO RECOVER TO AROUND 55 TO 65 PERCENT OVERNIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Dec 24, 3:43 AM CST, 1 minute earlier.
Area forecast discussion, Dec 24, 3:43 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
343 AM CST MON DEC 24 2012
.SHORT TERM (TODAY THROUGH CHRISTMAS DAY)...WARM CONDITIONS WILL
CONTINUE TODAY ACROSS SOUTH TEXAS. A WEAK FRONTAL BOUNDARY WILL SLIP
INTO THE NORTHERN CWA MIDDAY...STALL...THEN WASH OUT. MOISTURE IS
SHALLOW...AND ANY PRECIP WILL BE ISOLATED AND CONFINED TO THE
NORTHEAST CWA. LOW LEVEL FLOW WILL INCREASE TONIGHT AHEAD OF A
STRONG DECEMBER STORM SYSTEM. AGAIN...MOISTURE ACROSS THE CWA WILL
BE SHALLOW...AND PRECIP CONFINED TO A FEW LOW TOPPED STREAMER
SHOWERS ACROSS THE GULF AND NORTH/NORTHEAST CWA. THE MAIN FORCING
AND DEEPER MOISTURE WILL PASS WELL NORTH AND NORTHEAST OF THE AREA.
THE MAIN IMPACTS WILL BE A FRONTAL PASSAGE ON CHRISTMAS DAY. THE
WIND SHIFT WILL ARRIVE ACROSS THE WESTERN CWA BY 15Z AND ALONG THE
COAST AROUND 18Z. THE COLD AIR BEHIND THE FRONT WILL LAG WELL TO THE
NORTH AND NOT ARRIVE INTO SOUTH TEXAS UNTIL CHRISTMAS NIGHT. WHAT
WILL DEVELOP CHRISTMAS DAY WITH THE WIND SHIFT TO THE NORTHWEST IS
MUCH DRIER AIR ACROSS SOUTH TEXAS. DRY ADIABATIC PROFILE WILL
PROMOTE MIXING OF HIGHER MOMENTUM ALOFT DOWN TO THE SURFACE AND
RESULT IN WINDY AND WARM CONDITIONS CHRISTMAS DAY. 00Z GFS IS
STRONGER WITH 925-850MB WIND SPEEDS AND DEEPER MIXING THAN THE
NAM12. 00Z ECMWF/CMC CLOSER TO THE GFS AND HAVE SIDED TOWARDS THE
STRONGER WINDS. THIS COULD RESULT IN WIND ADVISORY CONDITIONS IN
SOME AREAS. SEE FIRE WEATHER DISCUSSION BELOW FOR FURTHER IMPACTS.
&&
.FIRE WEATHER...///EXTREME FIRE WEATHER CONDITIONS CHRISTMAS DAY
ACROSS PORTIONS OF SOUTH TEXAS/// A FRONTAL PASSAGE WILL OCCUR
ACROSS SOUTH TEXAS CHRISTMAS DAY. THE COLD AIR WILL LAG BEHIND
THE FRONT...NOT ARRIVING INTO SOUTH TEXAS UNTIL CHRISTMAS NIGHT.
THE RESULT WILL BE WARM...DRY...AND WINDY CONDITIONS ACROSS SOUTH
TEXAS ON CHRISTMAS DAY. RH VALUES WILL RANGE FROM 10-15 PERCENT WITH
NORTHWEST WINDS GUSTING BETWEEN 30 AND 40 MPH ALONG A LINE FROM
BEEVILLE TO KINGSVILLE WEST TO THE RIO GRANDE...AND COMBINED WITH
DRY AND CURED FUELS RESULT IN EXTREME FIRE WEATHER CONDITIONS. EAST
OF THE BEEVILLE TO KINGSVILLE LINE RH VALUES WILL RANGE FROM 15-30
PERCENT AND WINDS WILL GUST 25 TO 35 MPH...RESULTING IN CRITICAL
FIRE WEATHER CONDITIONS. HAVE UPGRADED THE FIRE WEATHER WATCH TO A
RED FLAG WARNING FOR ALL OF THE CWA.
&&
.MARINE...WEAK TO MODERATE ONSHORE FLOW WILL CONTINUE THROUGH
CHRISTMAS MORNING ACROSS THE MIDDLE TEXAS COASTAL WATERS. DEW POINT
VALUES WILL INCREASE INTO THE UPPER 60S AND WILL CONTRIBUTE TO
PATCHY SEA FOG DEVELOPMENT ACROSS THE MIDDLE TEXAS COASTAL WATERS
AND BAYS NORTH OF PORT ARANSAS. THE SEA FOG THREAT WILL END MIDDAY
ON CHRISTMAS AS A STRONG COLD FRONT MOVES THROUGH THE REGION. STRONG
TO VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE FRONT CHRISTMAS
AFTERNOON AND NIGHT...WITH GUSTS NEAR GALE FORCE POSSIBLE.
&&
.LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...COOL AND QUIET FOR THE
MOST PART...WITH COLD AIR MOVING INTO PLACE TUESDAY NIGHT AND
REMAINING THROUGH THURSDAY MORNING BEFORE BRIEF WARM UP BEGINS.
FREEZING TEMPERATURES POSSIBLE MANY INLAND LOCATIONS WEDNESDAY
MORNING (IF WINDS DIMINISH ENOUGH...DID FORECAST SUCH
TEMPERATURES)...THEN FREEZE LIKELY MOST INLAND AREAS ON WEDNESDAY
NIGHT/THURSDAY MORNING. MOISTURE RETURNS ON THURSDAY...AND THERE
COULD BE SOME LIGHT RAIN/SHOWERS MAINLY OVER THE GULF WATERS
THURSDAY AFTERNOON AND POSSIBLY CONTINUING OVERNIGHT (ISENTROPIC
UPGLIDE). SOME RAIN COULD GET INTO THE COASTAL AREAS BUT FOR NOW
(GIVEN HOW HARD IT IS TO GET RAIN RECENTLY) WILL HOLD OFF ON ANY
MENTION OF RAIN INLAND/COASTAL AREAS FOR NOW. UPPER SYSTEM
APPROACHES TEXAS THURSDAY NIGHT. MOST OF THE ENERGY WILL STAY NORTH
OF THE AREA...BUT THERE COULD BE ENOUGH FOR SOME RAIN EASTERN AREAS
THROUGH FRIDAY EARLY AFTERNOON (ALSO AS A COLD FRONT MOVES TOWARD
THE AREA). WILL STILL NOT HIT POPS TOO HARD (AGAIN) GIVEN MINIMAL
RAINFALL SEEN AS OF LATE AND SYSTEM PROBABLY TOO FAR NORTH. FRONT
MOVES THROUGH AREA BY FRIDAY EVENING...COOLER THAN NORMAL AND DRY
FOR THE WEEKEND. FOR THE MOST PART...STAYED CLOSER TO THE COOLER
SIDE OF MODEL/MOS GUIDANCE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 83 67 84 32 53 / 10 10 10 0 0
VICTORIA 78 64 78 28 50 / 10 20 20 0 0
LAREDO 82 59 79 38 54 / 0 10 0 0 0
ALICE 84 65 82 32 55 / 10 10 10 0 0
ROCKPORT 75 67 80 32 51 / 10 10 10 0 0
COTULLA 79 56 76 31 51 / 0 10 10 0 0
KINGSVILLE 84 65 83 31 54 / 10 10 10 0 0
NAVY CORPUS 76 67 80 36 52 / 10 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TUESDAY TO MIDNIGHT CST TUESDAY
NIGHT FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...
DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
GM...NONE.
&&
JR/76...SHORT TERM
GW/86...LONG TERMHazardous weather outlook, Dec 23, 3:37 PM CST, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 337 PM CST SUN DEC 23 2012 TXZ229>234-239>247-242145- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 337 PM CST SUN DEC 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY TO AREAS OF FOG ARE EXPECTED ACROSS THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY MORNING...MAINLY OVER THE NORTHEASTERN PORTIONS OF SOUTH TEXAS. NO WIDESPREAD SEVERE WEATHER IS EXPECTED. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR CHRISTMAS DAY AS CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BEHIND A STRONG COLD FRONT TUESDAY AFTERNOON AND EVENING. EXTREME FIRE WEATHER CONDITIONS POSSIBLE FOR A BRIEF TIME TUESDAY AFTERNOON. FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY MORNING AND POSSIBLY THURSDAY MORNING OVER MANY INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-242145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 337 PM CST SUN DEC 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEA FOG MAY DEVELOP OVER THE BAYS AND NEARSHORE WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED BEHIND THE COLD FRONT TUESDAY AND TUESDAY NIGHT...WITH GALE FORCE WIND GUSTS POSSIBLE OVER THE GULF WATERS IMMEDIATELY BEHIND THE BOUNDARY. SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST OVER THE GULF WATERS THROUGH PORTIONS OF WEDNESDAY BEFORE WINDS AND SEAS SUBSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 87
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 3:30 PM CST | Small Craft Advisory | CRP | 21 hr |
Nearby
Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.